Reference Type | Journal (article/letter/editorial) |
---|
Title | Asymptotic directional structure of radiation for fields of algebraic type D |
---|
Journal | Czechoslovak Journal of Physics |
---|
Authors | Krtouš, Pavel | Author |
---|
Podolský, Jiří | Author |
Year | 2005 (February) | Volume | 55 |
---|
Issue | 2 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1007/s10582-005-0025-ySearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8862913 | Long-form Identifier | mindat:1:5:8862913:5 |
---|
|
GUID | 0 |
---|
Full Reference | Krtouš, Pavel, Podolský, Jiří (2005) Asymptotic directional structure of radiation for fields of algebraic type D. Czechoslovak Journal of Physics, 55 (2). 119-138 doi:10.1007/s10582-005-0025-y |
---|
Plain Text | Krtouš, Pavel, Podolský, Jiří (2005) Asymptotic directional structure of radiation for fields of algebraic type D. Czechoslovak Journal of Physics, 55 (2). 119-138 doi:10.1007/s10582-005-0025-y |
---|
In | (2005, February) Czechoslovak Journal of Physics Vol. 55 (2) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.